Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Got effected water bubbles in uterus, gained weight and irregular periods. Taking medicine to get periods. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi Docotor
My wife got effected water bubbles in uterus and we have 5 yrs kid, now she is very depressed because of her weight gain and irregular periods. Please suggest us what is the treatment for her water bubbles issue and weight loss .
Now she is taking medicine for every month for getting periods.
Posted Sun, 15 Sep 2013 in Women's Health
Answered by Dr. Monika Choudhary 17 minutes later
Brief Answer:
She can have polycystic ovarian syndrome

Detailed Answer:
Thanks for posting your query.
Has she got an ultrasound scan done that diagnosed water bubbles in uterus?
She can have polycystic ovarian syndrome as she is presenting as weight gain & irregular period.
So to rule out PCOS get one ultrasound scan & blood investigations serum LH,FSH get done
First line of treatment for PCOS is weight reduction by doing regular exercise & avoiding heavy & fast food.
However if still she is not getting her regular period then she would have to take hormonal medications to regularise her period.
I will be available for your further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor